Doctor insights on:
Oily Skin Hair Loss Gaining Weight Hormones
I want to stop tropical minoxidil which i was using for my hair loss. I am gaining weight. So want to stop using . What will be adverse effect?
Hair loss: No adverse effect from stopping use of topical Minoxidil aside from hair loss. Weight gain is not reported as a side effect of Minoxidil in www.Epocrates.Com so be sure to focus on nutrition & physical activity as therapeutic options for your weight gain. You might want to check w/your family doc regarding your thyroid (although this is rarely explanation). ...Read moreSee 1 more doctor answer
Alopecia is the loss of hair. Hair loss can be caused by different reasons, including damage to the hair shaft or follicles. Fungal infections can also cause hair loss. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head thins and falls out. In men, this is called male pattern hair loss; in women, it is called female diffuse hair loss. About 60% of people with androgenetic alopecia are men. Hair loss caused by ...Read more
I'm 50, post-menopause, both ovaries removed, no HRT, and my DHEA is 476. I have hair loss, oily skin, acne. Is my DHEA high? Is this an adrenal issue
I have painful adult acne, losing hair, darking of skin color and gaining weight gradually.Please suggest some remedy & which kinda doctor do I consult?
Acne/weight loss: Endocrinologist would be advised.Get a more detailed answer ›
Hair loss from past 5 years. I have noticed that my skin is oily and have dandruff problem too. Any solutions for hair growth?
Hormonal Imbalance: Hair loss can be a sign of hormonal imbalance. Thyroid hormone disorders are notorious for causing hair loss. Imbalance in sex hormones can also be implicated. Certain medications can also cause hair loss. Poor nutrition can also cause hair loss. You get the picture. It is important to see a doctor to help you figure out what might be causing your hair loss. Take care. ...Read more
What could it mean to have normal thyroid levels and high hormone levels. 18y.O w/weight gain, hair loss, fatigue. Referred to endocrinologist.
One possibility: Polycystic ovarian syndrome (pcos) is a hormonal imbalance which causes a number of symptoms similar to the ones you describe.Women with pcos can have high levels of testosterone.Symptoms can vary but the most common ones are: weight gain, hair loss, increased body or facial hair, irregular periods. Insulin resistance is at the root of the problem and needs to be addressed. Talk to your doctor. ...Read moreSee 1 more doctor answer
Swollen lymph node headache eye pain sore throat hard to breath especially outside heart racing weight/hair loss my T3T4 hormones & iron are normal?
Go to ER: Safe response to "hard to breath" is to tell you to go to ER. You have many symptoms, some of which may be related to your thyroid especially heart racing, weight loss & hair loss. Even if test results are "normal", they may not be normal for you. Review them again w/your prescribing physician. Consider retest if results are consistent w/clinical picture. We treat patients, not just numbers. ...Read more
So scared to take estra noreth for menopause. Already losing hair gaining weight. I'm hypothyroid too. Will it help?
Yes it will help: Menopause is defined as no period for 12 months. I am assuming you meet these criteria. "hair loss" is a common complaint as women age. The term for it is "androgenic alopecia" and it has as much to do with decreased hair caliber as decreased hair number. Hormone replacement therapy will likely slow this process. Also check with your doctor and make sure your thyroid has been tested! ...Read moreSee 1 more doctor answer
Oily skin, extremely bloated, excessive unwanted hair, gaining weight without reason and can't lose, acne, can't conceive for 10 months. What's the reason?
Probably: You probably have polycystic ovarian disease.Get a more detailed answer ›
Multiple reasons : This is truly a tough question. Best you see an endocrinologist. Get well soon! ...Read more
A hormone (from greek ὁρμή, "impetus") is a chemical released by a cell or a gland in one part of the body that sends out messages that affect cells in other parts of the organism. Only a little amount of hormone is required to alter cell metabolism. In essence, it is a chemical messenger that transports a signal from ...Read more
- Talk to a doctor live online for free
- Oily skin hair loss gaining weight hormones after tubal ligation
- Joint pain weight loss red skin rash and hair loss
- What can cause hair loss and muscle ache and itchy skin and produce rash?
- Ask a doctor a question free online
- Telogen effluvium dramatic hair loss hyperthyroidism too much thyroid hormone
- How to tighten breast skin after weight loss 16?
- Lose loose skin after weight loss
- Wrinkled skin after weight loss
- Talk to a dermatologist online